# SDR C2XA07RI007

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 16,478 hours, 12,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX DURING SCHEDULE ROUTINE MAINTENANACE, MX FOUND 02 EMERGENCY AISLE LIGHTS INOP.  MX REMOVED AND REPLACED NR 4 EMERGENCY LIGHT INVERTER.  MX PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
